# SDR AALA20170724013

- Difficulty date: July 19, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 68,027 hours, 8,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 6395
- Condition: Inoperative
- Location: Cabin
- Part time: 30,007 hours, 5,332 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EMERGENCY EXIT LIGHTS POWER SUPPLY M33424 AT THE L1 DOOR FAILED TEST.  REMOVED AND REPLACED POWER SUPPLY PER AMM 33-51-06.  OPERATIONAL CHECK GOOD.
